# SDR SWAA2022042095197

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-7H4
- Aircraft serial: 29357
- Aircraft time: 50,984 hours, 33,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN WILL NOT ILLUMINATE ABOVE ROW 18 / [01] REMOVED AND REPLACED POWER SUPPLY BATTERY PACK AT STATION 727C+13. REF AMM 33-51-06. OPS CHECK GOOD
